# SDR SWAA2017090816198

- Difficulty date: September 4, 2017
- Submitted: September 8, 2017
- Operation: Air carrier
- Aircraft: N228WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32496
- Aircraft time: 41,479 hours, 24,345 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 411A2212
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT ENTRY CEILING PANEL EMERGENCY LIGHT DAMAGED.   R & R THE LIGHT IAW AMM.
